Decomposition theorems of Lie operator algebras
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1183-1193
Printed November 1, 2011
Yin Chen and Liangyun Chen
Northeast Normal University, Northeast Normal University
Abstract : In this paper, we introduce a notion of Lie operator algebras which as a generalization of ordinary Lie algebras is an analogy of operator groups. We discuss some elementary properties of Lie operator algebras. Moreover, we also prove a decomposition theorem for Lie operator algebras.
Keywords : Lie operator algebras, Lie algebras, decomposition theorem
MSC numbers : 17B40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd